# SDR DALA2022093006409

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 DENTS ON FRAMES STA 1320 BTW S-27R - S-24R AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00241-PREVIOUS REPAIR DOUBLER ON STA 1320 BTW S- 27R - S-24R AT AFT CARGO WAS REPLACED PER B757-200 SRM. (2430419)
